Ask a doctor

Second Aquamid Injection to Lips

Are there any risks when injecting another cc of Aquamid? My first treatment was a year ago and I developed several granulomas on my upper lip where it was applied. They only hurt when I bite or press my lips harder and they are not visible

Doctor Answers (1)

Aquamid Injection into lips

+1

Hello and thank you for the question.

Aquamid injection into the lips may be associated with the development of granulomas. A secondary treatment with Aquamid would thus predispose you to develop more granulomas. While your current granulomas are not visible, you may experience lip distortion with the developement of more granulomas.  I recommend discussing  these issues with your clinician so that you may make a more informed decision prior to having your lips re-injected with Aquamid.

Kindest Regards,

Glenn Vallecillos, M.D., F.A.C.S. 


Beverly Hills Plastic Surgeon
5.0 out of 5 stars 20 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.